# SDR 04FDEA00402

- Difficulty date: February 12, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARC4230504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE AFT FAIRING (FLAP SIDE) AFT SUPPORT BRACKET FOUND CRACKED.  RT WING O/B FLAP I/B HINGE AFT FAIRING -  CRACKED AFT SUPPORT BRACKET REMOVED. FABRICATED AS PER DRWG ARC4230 (REF EARN 047) & INSTALLED AS PER AMM 20-50-02.
